# SDR 95FDEA00009

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FLAMED OUT ON T/O PASSING 4000 FT AGL 220 KIAS.  ATTEMPTED RESTART UNSUCCESSFUL, ENG SHUTDOWN CHECKLIST COMPLIED WITH.  CHECKED NR 3 ENG, IGN SYS CK'D NORMAL, OPS CK'D NR 3 FUEL HEAT VALVE CK'D NORMAL.  REPLACED NR 3 ENG MAIN FUEL FILTER.  RAN ENG LEAK CK'D GOOD, INSPECTED MOISTURE TRAP AND CDP AIR LINE ALL CK'D GOOD.  ENG INLET, AND EXHAUST VISUALLY INSPECTED GOOD.  COMPLIED W/FLAME OUT TROUBLESHOOTING PER MM 72-00-07A, PWA AND SUMPED NR 3 MAIN FUEL TANK, NO WATER FOUND.  RAN NR 2 ENG TO T/O PWR, CK'D NORMAL, OK TO CONTINUE.
